Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
200 Publications
1998 | Book (Editor) | LibreCat-ID: 51593
Positivity in Lie Theory
J. Hilgert, J.D. Lawson, K.-H. Neeb, E.B. Vinberg, eds., Positivity in Lie Theory, De Gruyter, , 1998.
LibreCat
J. Hilgert, J.D. Lawson, K.-H. Neeb, E.B. Vinberg, eds., Positivity in Lie Theory, De Gruyter, , 1998.
1997 | Journal Article | LibreCat-ID: 51427
Singular Unitary Highest Weight Representations via Geometric Quantization
J. Hilgert, Reports on Math. Physics 40 (1997) 209–215.
LibreCat
J. Hilgert, Reports on Math. Physics 40 (1997) 209–215.
1997 | Book Review | LibreCat-ID: 51582
Vaisman, I. Lectures on the Geometry of Poisson Manifolds (Birkhäuser, Boston, 1994)
J. Hilgert, JBer. DMV 99 (1997).
LibreCat
J. Hilgert, JBer. DMV 99 (1997).
1997 | Book | LibreCat-ID: 51495
Causal Symmetric Spaces, Geometry and Harmonic Analysis
J. Hilgert, G. Ólafsson, Causal Symmetric Spaces, Geometry and Harmonic Analysis, Academic Press, San Diego, 1997.
LibreCat
| Download (ext.)
J. Hilgert, G. Ólafsson, Causal Symmetric Spaces, Geometry and Harmonic Analysis, Academic Press, San Diego, 1997.
1996 | Journal Article | LibreCat-ID: 51429
Unitary Highest Weight Representations via the Orbit Method I: The Scalar Case
J. Hilgert, K.-H. Neeb, B. Orsted, Acta Appl.. Math. 44 (1996) 151–184.
LibreCat
J. Hilgert, K.-H. Neeb, B. Orsted, Acta Appl.. Math. 44 (1996) 151–184.
1996 | Journal Article | LibreCat-ID: 51430
Conal Heisenberg Algebras and Associated Hilbert Spaces
J. Hilgert, K.-H. Neeb, B. Orsted, J. Reine Angew. Math. 474 (1996) 67–112.
LibreCat
J. Hilgert, K.-H. Neeb, B. Orsted, J. Reine Angew. Math. 474 (1996) 67–112.
1996 | Journal Article | LibreCat-ID: 51431
Orthogonal Lie Algrebras with Cone Potential
J. Hilgert, K.-H. Neeb, Commun. in Alg. 24 (1996) 433–444.
LibreCat
J. Hilgert, K.-H. Neeb, Commun. in Alg. 24 (1996) 433–444.
1996 | Journal Article | LibreCat-ID: 51428
Spherical Functions on Olshanskii Spaces
J. Hilgert, K.-H. Neeb, J. Funct. Anal. 142 (1996) 446–493.
LibreCat
J. Hilgert, K.-H. Neeb, J. Funct. Anal. 142 (1996) 446–493.
1996 | Book Review | LibreCat-ID: 51597
Knapp, A.W. Lie Groups Beyond an Introduction (Birkhäuser, Boston, 1996)
J. Hilgert, Zentralblatt Für Math. (1996).
LibreCat
J. Hilgert, Zentralblatt Für Math. (1996).
1995 | Book Chapter | LibreCat-ID: 51479
The Halfspace Method for Causal Structures on Homogeneous Manifolds
J. Hilgert, in: K.H. Hofmann, J.D. Lawson, E.B. Vinberg (Eds.), Semigroups in Algebra, Geometry and Analysis, De Gruyter, Berlin, 1995.
LibreCat
J. Hilgert, in: K.H. Hofmann, J.D. Lawson, E.B. Vinberg (Eds.), Semigroups in Algebra, Geometry and Analysis, De Gruyter, Berlin, 1995.
1995 | Book Review | LibreCat-ID: 51583
Woodhouse, N.M.J. Geometric Quantization (Clarendon Press, 1992)
J. Hilgert, JBer. DMV 97 (1995).
LibreCat
J. Hilgert, JBer. DMV 97 (1995).
1995 | Book (Editor) | LibreCat-ID: 51595
Lie Theory and its Applcations in Physics
J. Hilgert, H.-D. Doebner, V.K. Dobrev, eds., Lie Theory and Its Applcations in Physics, World Scientific, 1995.
LibreCat
J. Hilgert, H.-D. Doebner, V.K. Dobrev, eds., Lie Theory and Its Applcations in Physics, World Scientific, 1995.
1995 | Book Chapter | LibreCat-ID: 51478
Symplectic Convexity Theorems, Lie Semigroups, and Unitary Representations
J. Hilgert, K.-H. Neeb, in: K.H. Hofmann, J.D. Lawson, E.B. Vinberg (Eds.), Semigroups in Algebra, Geometry and Analysis, De Gruyter, Berlin, 1995.
LibreCat
J. Hilgert, K.-H. Neeb, in: K.H. Hofmann, J.D. Lawson, E.B. Vinberg (Eds.), Semigroups in Algebra, Geometry and Analysis, De Gruyter, Berlin, 1995.
1995 | Journal Article | LibreCat-ID: 51436
Compression Semigroups of Open Orbits on Real Flag Manifolds
J. Hilgert, K.-H. Neeb, Monatshefte Math. 119 (1995) 187–214.
LibreCat
J. Hilgert, K.-H. Neeb, Monatshefte Math. 119 (1995) 187–214.
1995 | Journal Article | LibreCat-ID: 51432
Compression Semigroups of Open Orbits in Complex Manifolds
J. Hilgert, K.-H. Neeb, Arkiv För Mat. 33 (1995) 293–322.
LibreCat
J. Hilgert, K.-H. Neeb, Arkiv För Mat. 33 (1995) 293–322.
1995 | Journal Article | LibreCat-ID: 51435
Groupoid C*-Algebras of Order Compactified Symmetric Spaces
J. Hilgert, K.-H. Neeb, Japan. J. Math. 21 (1995) 117–188.
LibreCat
J. Hilgert, K.-H. Neeb, Japan. J. Math. 21 (1995) 117–188.
1995 | Journal Article | LibreCat-ID: 51433
Wiener-Hopf Operators on Ordered Homogeneous Spaces
J. Hilgert, K.-H. Neeb, J. Funct. Anal. 132 (1995) 86–118.
LibreCat
J. Hilgert, K.-H. Neeb, J. Funct. Anal. 132 (1995) 86–118.
1995 | Journal Article | LibreCat-ID: 51434
Streitfragen der Mathematik in Forschung und Lehre
J. Hilgert, Mathematica Didactica 18 (1995) 93–108.
LibreCat
J. Hilgert, Mathematica Didactica 18 (1995) 93–108.
1995 | Journal Article | LibreCat-ID: 51437
Maximality of Compression Semigroups
J. Hilgert, K.-H. Neeb, Semigroup Forum 50 (1995) 205–222.
LibreCat
J. Hilgert, K.-H. Neeb, Semigroup Forum 50 (1995) 205–222.
1994 | Book Chapter | LibreCat-ID: 51481
Poisson Lie Groups and Non-LInear Convexity Theorems
J. Hilgert, K.-H. Neeb, in: H.D. Doebner, et al. (Eds.), Generalized Symmetries in Physics, World Scientifi, Singapore, 1994.
LibreCat
J. Hilgert, K.-H. Neeb, in: H.D. Doebner, et al. (Eds.), Generalized Symmetries in Physics, World Scientifi, Singapore, 1994.